# SDR DALA2016011600394

- Difficulty date: January 15, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK X=-44 BETWEEN BS 200 TO 237 AT PAX CABIN IN REF CARD 78, ZONE 200, NRC 20000093922 CARD.  SEAT TRACK X=-44 BETWEEN BS 200 TO 237 WAS REPLACED IAW SRM 53-05, FIG 4F, 51-10-4, 51-30-1, AND 51-30-5.
